# SDR BAQA086299

- Difficulty date: April 30, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,065 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: L771M40C1003
- Part serial: 0121
- Condition: Stuck
- Location: Triple Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE TACH ROTOR RPM NEEDLE STICKS.
